CareLit Fachartikel

NSAIDS and induction of erosive esophagitis

G Treiber, P Malfertheiner · Zeitschrift für Gastroenterologie · 2006 · Heft 09

Dokument
967210
CareLit-ID
Jahr
2006
Publikation
PDF
nein
Metadaten
DOI
ja
zitierfähig

Bibliografische Angaben

Zeitschrift
Zeitschrift für Gastroenterologie
Autor:innen
G Treiber, P Malfertheiner
Ausgabe
Heft 09 / 2006
Seiten
–
Erschienen: 2006-09-19 00:00:00
ISSN
0044-2771

Zusammenfassung

Aims: Non-steroidal antiinflammatory drugs (NSAIDS) are known to induce lesions in the stomach and duodenum. The relationship between NSAIDS and erosive esophagitis (EE) is unclear. Methods: To investigate a possible relationship between NSAIDS use and the presence of EE, we conducted two studies: 1) retrosp. case-control study of 416 patients with full information about the dose and duration of aspirin and non-aspirin NSAIDS, unselected of symptoms. 2) prosp. study in 20 healthy volunteers (HV, normal baseline endoscopy, no hiatal hernia, H.pylori negative, refraining from alcohol, smoking, and other drug intak…

Schlagworte

Zeitschrift für Gastroenterologie